# SDR HQEA0000013

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4NH
- Make and model: Agusta A109A2
- Aircraft serial: 7383
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transducer
- Part number: 1090729243
- Condition: Pins Failed
- Location: Xmsn Oil Press
- Part time: 74 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSMISSION OIL PRESSURE WAS ERRATIC.  TWO OF THE THREE PINS FOR CONNECTOR FELL OUT OF THE TRANSDUCER.  INSTALLED NEW TRANSDUCER.  (X)
